| Model Number |
SDM-00001-2D |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/21/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the compression device was moving downward uncommanded.No injury reported.A field engineer was dispatched to the site and determined that the foot switches needed to be replaced.Once this was completed the system was working as intended.